Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Triangulations of subanalytic sets and locally subanalytic manifolds

Authors: M. Shiota and M. Yokoi
Journal: Trans. Amer. Math. Soc. 286 (1984), 727-750
MSC: Primary 32B20; Secondary 57Q15
MathSciNet review: 760983
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If two polyhedrons are locally subanalytically homeomorphic (that is, the graph is locally subanalytic), they are $ {\text{PL}}$ homeomorphic. A locally subanalytic manifold is one whose coordinate transformations are locally subanalytic. It is proved that a locally subanalytic manifold has a unique $ {\text{PL}}$ manifold structure. A semialgebraic manifold also is considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32B20, 57Q15

Retrieve articles in all journals with MSC: 32B20, 57Q15

Additional Information

Keywords: Triangulation, subanalytic, polyhedron, $ {\text{PL}}$ homeomorphism
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society